MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ARTHSCO,4/140_30_QIK/STRKR HUB; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SARL ARTHSCO,4/140_30_QIK/STRKR HUB; RIGID ENDOSCOPE
Model Number 242043
Medical Device Problem Codes Poor Quality Image (1408); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by sales rep that during a shoulder arthroscopy surgery on an unknown date, it was observed that the arthsco, 4/140_30_qik/strkr hub endoscope device appeared to be damaged as there was a scratch on its lens.During in-house engineering evaluation, it was determined that the image was cloud and foggy on the device.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
Udi: (b)(4).Investigation summary: the complaint device was received at the service center and evaluated.It was reported that the device was damaged, there was a scratch in lens.Per service reports, this complaint can be confirmed.During the service evaluation the following defects were identified: damage to the distal tip, objective, window, light port and optics.Tube was bent and dented, image was cloud and foggy, minor scratches on the unit.The parts were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.The faulty parts was identified as the root cause for the device failure during the service evaluation.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/ or the potential cause of the defect cannot be associated to manufacturing.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
ARTHSCO,4/140_30_QIK/STRKR HUB
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer Contact
kara ditty-bovard
chemin-blanc 38
le locle 
SZ  
6103142063
MDR Report Key12894513
Report Number1221934-2021-03496
Device Sequence Number6025162
Product Code HRX
UDI-Device Identifier10886705026234
UDI-Public10886705026234
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K971996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242043
Device Catalogue Number242043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2021
Initial Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown